It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-01-2005, 02:10 PM   #1
Newbie
(female)
 
Join Date: May 2005
Posts: 2
Trishydishy25 HB User
Unhappy Facial spider veins and adult acne after stopping bc

Hello everyone. I am new to this site.

My story is, I am 31 years old and recently went off the pill about 5 mos. ago. I was on OrthoTricyclen, Mircette, Yasmin and Orthotricyclen Lo over the past 9 years. Therefore, I was on the pill for approx. 9 years. I went off of it b/c I experienced very bad migraine headaches and I just could not take them anymore. About 3 mos. ago, I started developing acne and these spider looking veins started developing on my face.

Before I went on the pill in my 20's, and even in my teen years, I had never had a problem with acne (Does not even run in my family). I always had the clearest skin. Now, since I went off the pill, I am developing all these symptoms. I am not sure if they are pill related. I have gone to a dermatologist and was told I have Rosacea. It does not run in my family as I have read that it is hereditary and there is usually facial flushing (redness) involved, as I do not have any of that. My gyno did not look back on my history as I was there 4 years ago and I it did say that I had been on bc pills. I did not mention to her that I was on them for so long at the time b/c I had been off of them for about 1 1/2 mos. and I did not relate it to the stopping the pill

I have called my gyno today to ask if they have ever heard of these symptoms. The woman who answered the phone said yes, she has heard of the facial spider veins (telangiectasias). She says it will go away but, I have read online that these veins are dilated and they are permanent.

Also, the adult acne, I have read on this forum that others who were on the pill for a long period of time had developed acne after stopping the birth control pill but had never had it prior. My question, if anyone has experienced this, does the acne subside after awhile? Are my hormones just so up in the air right now that they are causing all this? I do have another derm. appt. in July with a different one that is supposed to be good but, it is so far away, and I just need to know these answers as I am driving myself nuts over this.

My questions is, have any of you ever developed these symptoms (acne & facial spider veins) after being on the pill for a long period of time (years)?

Any comments are welcome. Thanks....

 
Sponsors Lightbulb
   
Old 06-09-2005, 02:45 AM   #2
Junior Member
(female)
 
Join Date: Feb 2005
Posts: 10
shezza HB User
Re: Facial spider veins and adult acne after stopping bc

Hi trish im in the same boat as you sweetie and id like to know as well its really getting me down there must be someone out there that has been through this before and knows the answers i wish you luck xx

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
When can spider veins begin to show? Dark Stranger Skin Problems 0 03-18-2009 01:01 AM
spider veins? please help jerri42 General Health 6 01-25-2008 08:35 AM
Spider veins - sclerotherapy Heather13 Cosmetic / Plastic Surgery 2 10-29-2007 09:44 AM
soft laser for spider veins ollady Skin Problems 0 06-03-2007 02:17 PM
The pill and spider veins cutie777 Birth Control 5 04-10-2006 02:45 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Kszan (36), KREgirl09 (6), lorileamc (5), Princesa (5), Titchou (3), Seraph (3), Remod (3), janewhite1 (2), Chantal6 (2), writeleft (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 06:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!